3 ms·
Just some mellow "Brain Shock" side effects and he was on his way. Terrifying.
by gt_ 9y ago
Just some mellow "Brain Shock" side effects and he was on his way.
Terrifying.
- holman 9y agoIt’s extremely minor, and is a very common side effect. I’ll take these for a week or two over how I was feeling 100% of the time, every time.
- taco_emoji 9y agoYeah it's not as bad as it sounds. Hard to describe, but it's sorta like if somebody flashed a light in your face, you'd probably wince and kinda lose your train of thought. It's like that but without any obvious stimulus (and obviously without the retinal damage). And (at least for me) only happened when I was sort of sitting "idle" - not while I was standing or walking or actively programming, more just when I was half-heartedly reading some boring news article or whatever.
- baus 9y agoI assume the drug here is Venlafaxine/Effexor or another SNRI. I've had similar effects when withdrawing from SNRIs.